I had a complete hysterctomy at the age of 28 and I have been on some form of antidepressant since. It has been 11 years now. I have gained so much weight. I am currently taking effexor and still gaining weight. Even though it helps my moods and my depression, the weight gain is causing me to be even more depressed. I am not a big eater. I exercise and try to lose but i am unsucessful. I am trying to go off all anti depressants. The effexor has been the hardest to go off of for me. Has anyone had problems going off this drug and had any success and has anyone once going off been able to lose the weight.
I gained 20 lbs in 8 mos on effexor! Ive been bt 118-122 for 20 years. The heaviest i ever was was high school at 127 lbs.
When i started effexor i was 122 lbs. 8 mos later 142lbs! Heaviest by far in my entire life!!!!
Been effexor free for 5 months n have lost 10 lbs effortlessly. The remaining 10 lbs better come off too! And soon! So angry shrink said it was weight neutral. No way. I have always been aware of my intake n exercise. I even worked harder but the weight kept coming on!!! Anyhoot- just wanted to report latest results. I was on this board a few months ago looking for other people's weight loss ( if any) and how long it took after stopping this drug.
From Hollywood stars to your yoga teacher, it seems that everyone swears by a detox diet. But does it actually work? And is it even healthy? Cardiologist and weight loss expert James Beckerman, MD, weighs in
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.